# SDR T17A201702158017

- Difficulty date: February 10, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N870TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 10,358 hours, 6,904 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: 1407100100001
- Condition: Missing
- Location: Aileron Mount
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT 29000 FT AND 290 KTS, PILOT EXPERIENCED A VIOLENT SHAKE IN THE YOKE. SLOWED TO 250 KTS AND SHAKE WENT AWAY. MAINTENANCE FOUND THE LEFT AILERON CENTER MOUNT UPPER BUSHING MISSING.
